# SDR DALA2025030501742

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 28,271 hours, 10,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0839105) DURING H-CHECK INSPECTIONS, CORROSION DAMAGE WAS FOUND ON THE AFT GALLEY DOOR LOWER MAIN SILL R/H INNER CHORD (PN 147A8540-30) AT BS 967 AND RBL 45. CORROSION REPAIRED PER ERA 624587-14.
